# SDR MALA060539

- Difficulty date: September 1, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 19,973 hours, 21,848 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Nozzle
- Condition: Dirty
- Location: Lt Acm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT RETURNED TO MEM AFTER CREW NOTED WATER LEAKING FROM THE CEILING.  CLEANED FOGGER NOZZLE ON LT ACM.  RAN ENGINE FOR 15 MINUTES, NO MOISTURE NOTED IN CABIN.
